# SDR 0202459997

- Difficulty date: July 26, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- Aircraft time: 81,580 hours, 78,350 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE WAS DROPPED AT THE GATE AND THE SLIDE DID NOT DEPLOY AS DESIGNED.  THE TAIL CONE DID NOT RECEIVE ANY DAMAGE AND WAS RE-ATTACHED BACK INTO POSITION AND THE AIRCRAFT WAS FERRIED TO ATL FOR SLIDE MAINTENANCE AND RIGGING.  PERFORMED COMPLETE ADJUSTMENT AND TEST OF TAIL CONE.  ALL PARAMETERS WERE NORMAL AND AIRCRAFT RETURNED TO SERVICE.
